# SDR ASAA2016022115605

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,286 hours, 3,653 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 3945
- Condition: Failed
- Location: Temp Control
- Part time: 11,286 hours, 3,653 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK TEMP CONTROL INOPERATIVE, WHEN TRIM AIR TURNED OFF CONTROLLER WORKED. ACFT GROUNDED. ZTP NR 1 AND NR 2 LOGGED NO FAULTS IN FAULT HISTORY AND NO EXISTING FAULTS REF FIM 21-62 TASK 801.  ACCOMPLISHED FIM 21-61, TASK 861 A THROUGH K,1,B.  R & R TRIM AIR PRSOV IAW AMM 21-62-01-000-801 AND AMM 21-62-01-400-801. OPS CHECK & LEAK CHECK OK IAW FIM TASK 21-61, TASK 861, PARA K 3.
